# SDR AALA202111085621

- Difficulty date: October 23, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 17,526 hours, 6,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L= 0.677 IN, W= 0.570 IN, D= 0.048 IN, ON PASSENGER CABIN LOWER RIGHT HAND SILL LOCATED FROM FR 67 TO FR 68 AT LEVEL S23R. REPAIRED SILL PER SRM 53-41-14-300-001.
